Alert archive / Kentucky / River Flood Warnings in 2015
River Flood Warning 76, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Dec 24, 2015, 10:14 AM EST for Hardin County, Nelson County, Kentucky. It took effect at Dec 25, 2015, 7:00 AM EST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2015, 10:14 AM EST (15:14 UTC)
- In effect from
- Dec 25, 2015, 7:00 AM EST
- Expired
- Dec 29, 2015, 11:50 AM EST
- In force
- 4 days
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hardin County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rolling Fork River near Boston (BSNK2).
- Action stage
- 33 ft
- Minor stage
- 35 ft
- Moderate stage
- 42 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03301500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
481
WGUS43 KLMK 241514
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
1014 AM EST THU DEC 24 2015
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
.Heavy rain over the last several hours will cause the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-250514-
/O.NEW.KLMK.FL.W.0076.151225T1200Z-000000T0000Z/
/BSNK2.1.ER.151225T1200Z.151228T1200Z.000000T0000Z.NO/
1014 AM EST THU DEC 24 2015
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Rolling Fork River near Boston.
* from Friday morning until further notice.
* At 9:30 AM Thursday the stage was 31.9 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Impact...At 40.0 feet...Water begins to cross low spots on some
county roads. Some homes in flood plain are cutoff.
* Flood History...This crest compares to a previous crest of 39.1
feet on Mar 12 2015.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
MRC11 follow-up statements
198
WGUS83 KLMK 250146
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
846 PM EST THU DEC 24 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-251746-
/O.CON.KLMK.FL.W.0076.151225T1200Z-000000T0000Z/
/BSNK2.1.ER.151225T1200Z.151228T1200Z.000000T0000Z.NO/
846 PM EST THU DEC 24 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* from Thursday evening until further notice.
* At 8:30 PM Thursday the stage was 34.9 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast to occur.
* Impact...At 40.0 feet...Water begins to cross low spots on some
county roads. Some homes in flood plain are cutoff.
* Flood History...This crest compares to a previous crest of 39.1
feet on Mar 12 2015.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$287
WGUS43 KLMK 251555
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
1055 AM EST FRI DEC 25 2015
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-260555-
/O.EXT.KLMK.FL.W.0076.000000T0000Z-151230T0142Z/
/BSNK2.1.ER.151225T0206Z.151226T1800Z.151229T1942Z.NO/
1055 AM EST FRI DEC 25 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* At 10:30 AM Friday the stage was 36.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.1 feet by
Saturday early afternoon. The river will fall below flood stage
Tuesday afternoon.
* Flood History...This crest compares to a previous crest of 37.0
feet on May 7 2003.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
RL840
WGUS83 KLMK 260315
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1015 PM EST FRI DEC 25 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Brownsville
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Edmonson...
Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-262115-
/O.EXT.KLMK.FL.W.0076.000000T0000Z-151230T0142Z/
/BSNK2.1.ER.151225T0206Z.151226T1200Z.151229T1942Z.NO/
1015 PM EST FRI DEC 25 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Tuesday evening.
* At 9:30 PM Friday the stage was 36.1 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.1 feet by
Saturday morning. The river will fall below flood stage Tuesday
early afternoon.
* Flood History...This crest compares to a previous crest of 37.0
feet on May 7 2003.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
KYC061-262115-
/O.CON.KLMK.FL.W.0078.151226T2248Z-151229T0000Z/
/BRNK2.1.ER.151226T2248Z.151227T1200Z.151228T1800Z.NO/
1015 PM EST FRI DEC 25 2015
The Flood Warning continues for
the Green River at Brownsville.
* from Saturday afternoon to Monday evening.
* At 9:45 PM Friday the stage was 16.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday afternoon and
continue to rise to near 20.1 feet by Sunday morning. The river
will fall below flood stage by Monday early afternoon.
* Impact...At 21.0 feet...Mammoth Cave and Green River ferries close.
* Flood History...This crest compares to a previous crest of 20.3
feet on Apr 29 2011.
&&
LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
3715 8611 3719 8604
$$
KYC031-227-262115-
/O.CON.KLMK.FL.W.0077.000000T0000Z-000000T0000Z/
/WDBK2.1.ER.151225T1745Z.151228T1800Z.000000T0000Z.NO/
1015 PM EST FRI DEC 25 2015
The Flood Warning continues for
the Green River at Woodbury.
* until further notice.
* At 10:00 PM Friday the stage was 35.3 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 40.1 feet by
Monday early afternoon then begin falling.
* Impact...At 40.0 feet...Old Ferry River Road in Aberdeen floods.
* Flood History...This crest compares to a previous crest of 40.1
feet on Apr 18 2015.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$700
WGUS83 KLMK 261920
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 PM EST SAT DEC 26 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-270520-
/O.EXT.KLMK.FL.W.0076.000000T0000Z-151227T1730Z/
/BSNK2.1.ER.151225T0206Z.151225T2015Z.151226T2056Z.NO/
220 PM EST SAT DEC 26 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Sunday afternoon.
* At 1:30 PM Saturday the stage was 35.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring.
* Forecast...The river will remain just above flood stage through
this evening.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
MRC928
WGUS83 KLMK 262122
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 PM EST SAT DEC 26 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-272122-
/O.EXT.KLMK.FL.W.0076.000000T0000Z-151230T2300Z/
/BSNK2.1.ER.151225T0206Z.151225T2015Z.151230T1700Z.NO/
422 PM EST SAT DEC 26 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Wednesday evening.
* At 3:30 PM Saturday the stage was 35.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.2 feet by
early Tuesday morning. The river will fall below flood stage
Wednesday early afternoon.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 35.3
feet on Jan 4 2004.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$449
WGUS83 KLMK 270230
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 PM EST SAT DEC 26 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-272030-
/O.CON.KLMK.FL.W.0076.000000T0000Z-151230T2300Z/
/BSNK2.1.ER.151225T0206Z.151225T2015Z.151230T1700Z.NO/
930 PM EST SAT DEC 26 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Wednesday evening.
* At 8:30 PM Saturday the stage was 35.8 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.2 feet by
early Tuesday morning. The river will fall below flood stage
Wednesday early afternoon.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 36.2
feet on Jun 4 1997.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$252
WGUS83 KLMK 271518
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1018 AM EST SUN DEC 27 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-280518-
/O.EXT.KLMK.FL.W.0076.000000T0000Z-151231T1621Z/
/BSNK2.1.ER.151225T0206Z.151229T0600Z.151231T1021Z.NO/
1018 AM EST SUN DEC 27 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Thursday morning.
* At 9:30 AM Sunday the stage was 37.6 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 39.0 feet by
early Tuesday morning.
* Impact...At 40.0 feet...Water begins to cross low spots on some
county roads. Some homes in flood plain are cutoff.
* Flood History...This crest compares to a previous crest of 39.1
feet on Mar 12 2015.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
MRC578
WGUS83 KLMK 280234
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
934 PM EST SUN DEC 27 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-282034-
/O.CON.KLMK.FL.W.0076.000000T0000Z-151231T1621Z/
/BSNK2.1.ER.151225T0206Z.151228T0130Z.151231T1021Z.NO/
934 PM EST SUN DEC 27 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Thursday morning.
* At 8:30 PM Sunday the stage was 39.1 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday morning.
* Impact...At 40.0 feet...Water begins to cross low spots on some
county roads. Some homes in flood plain are cutoff.
* Flood History...This crest compares to a previous crest of 39.1
feet on Mar 12 2015.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$889
WGUS83 KLMK 281629
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 AM EST MON DEC 28 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-290529-
/O.EXT.KLMK.FL.W.0076.000000T0000Z-160102T0300Z/
/BSNK2.1.ER.151225T0206Z.151228T0630Z.160101T2100Z.NO/
1129 AM EST MON DEC 28 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Friday evening.
* At 10:30 AM Monday the stage was 38.7 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall slightly, then begin to rise
to near 39 feet by early Wednesday morning.
* Impact...At 40 feet...Water begins to cross low spots on some
county roads. Some homes in flood plain are cutoff.
* Flood History...This crest compares to a previous crest of 39.1
feet on Mar 12 2015.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
MRC618
WGUS83 KLMK 290423
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1123 PM EST MON DEC 28 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-292223-
/O.EXT.KLMK.FL.W.0076.000000T0000Z-151231T0000Z/
/BSNK2.1.ER.151225T0206Z.151228T0630Z.151230T1800Z.NO/
1123 PM EST MON DEC 28 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Wednesday evening.
* At 10:30 PM Monday the stage was 36.9 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday early afternoon.
* Impact...At 40.0 feet...Water begins to cross low spots on some
county roads. Some homes in flood plain are cutoff.
* Flood History...This crest compares to a previous crest of 39.1
feet on Mar 12 2015.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$701
WGUS83 KLMK 291650
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1150 AM EST TUE DEC 29 2015
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
KYC093-179-291720-
/O.CAN.KLMK.FL.W.0076.000000T0000Z-151231T0000Z/
/BSNK2.1.ER.151225T0206Z.151228T0630Z.151229T1351Z.NO/
1150 AM EST TUE DEC 29 2015
The flood warning is cancelled for
the Rolling Fork River near Boston.
* At 11:30 AM Tuesday the stage was 34.6 feet.
* Flood stage is 35.0 feet.
* Fell below flood stage at 8:51 AM Tuesday.
* Forecast...The river will continue to fall to 33.5 feet by
Wednesday morning.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
MRCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 24, 5:56 AM EST, 4 hours 18 minutes earlier.
Area forecast discussion, Dec 24, 5:56 AM EST, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Louisville KY 556 AM EST THU DEC 24 2015 ...Updated Aviation Discussion... .SHORT TERM (Now through Friday Night)... Issued at 302 AM EST Thu Dec 24 2015 ...A dry Christmas Eve but unsettled weather returns to the area Christmas Day... As of 3 am, surface cold front lies from western Ohio through central Kentucky and north-central TN with mild and moist conditions ahead. Slightly drier and cooler air was filtering in its wake but readings were still in the 40s and 50s. For today, plan on the unseasonable warmth to continue for folks as surface high pressure builds into the lower Ohio Valley. The air mass is of Pacific origin, so not seasonably cold. With a mix of sun and clouds, temperatures will be able to climb into the upper 50s (southern IN) to mid/upper 60s across central Kentucky. The next shortwave will begin to slide through the central Plains late this evening, eventually lifting the surface front back northward as a warm front across Kentucky. Increasing moisture transport and elevated instability on the order of 200-500 J/kg will aid in the development of showers and perhaps a t-storm late tonight. The greatest chances will be along/south of the KY parkways, creeping north toward the Ohio River by sunrise Christmas morning. 24.00z deterministic and ensemble data point to a wetter Christmas Day as a couple waves of low pressure lift along the front that will likely stall out across Kentucky. There looks to be a couple periods of rain, perhaps a thunderstorm too. With PWATS up near 1.75 inches, bouts of moderate to heavy rain will be a concern. Eventually this heavy rain may pose flooding problems as our grounds become increasingly saturated. Christmas Day rainfall totals may exceed 1 inch across south-central KY. It will be unseasonably warm despite the clouds/rain around, with highs in the upper 50s to mid/upper 60s. Rich Gulf moisture will impinge on the front across the area with MUCAPE values of 300-500 J/kg developing within a belt of 30 kt effective shear. A stronger storm is possible Christmas Day during the afternoon/evening hours, mainly across south-central KY. A stronger western trough is expected to develop Christmas Night with building heights and downstream ridging over the lower Ohio Valley. This should lift the surface warm front northward into north- central KY and southern Indiana. Another round of showers and maybe a t-storm will be focused on north-central KY to southern IN areas during the overnight where 0.5 to 1 inch of rain may fall Christmas Night. .LONG TERM (Saturday through Thursday)... Issued at 305 AM EST Thu Dec 24 2015 ...Active Weather Into Next Week... Saturday - Sunday A strengthening low pressure system over the southern Plains combined with strong southerly flow ahead will lift the surface front back into Indiana during the day Saturday. There remains model differences on where this front sets up, but southern Indiana stands the greatest chance to see a continuation of showers and maybe a thunderstorm during the day. South of this boundary, very warm air will be in place and depending on cloud cover, highs could easily soar into the 70s with some south-central KY folks reaching 75 degrees. It will also be noticeably breezy as 850 mb winds approach 50 kts. Even a modest amount of mixing during the afternoon could bring 30 to 35 mph wind gusts for portions of the area. Eventually the ridge will break down and the front will begin a slow drop southward, bringing more rain back into the region. The greatest chances on Sunday look to be across southern IN and northern KY, but toward Sunday night, almost all of the area could be dealing with more rounds of moderate to occasionally heavy rain. Monday - Wednesday 24.00z point toward another active storm system early next week but details such as timing and strength remain more uncertain. The big idea is that it looks to be unseasonably warm, unsettled and wet and potentially disruptive to travelers across a large portion of the central Plains to lower Ohio Valley. Severe storm potential will largely be dictated by timing of the surface front, but the synoptic setup would favor the potential. In the wake of that system, both the GFS/ECMWF advertise a secondary southern stream system developing quick on its heels. Will lean on a model consensus for just slight chances of rain, but if this trend continues, rain chances may need to be bumped up mid-week. Temperatures for next week continue to look above normal with highs in the 50s, maybe approaching 60 across the south on Monday/Tuesday. Total rainfall from Christmas Eve through the middle of next week could trend toward 5 inches across portions of the area. These repeated rounds of moderate to occasionally heavy rainfall could pose flooding problems, including rivers. && .AVIATION (12Z TAF Update)... Updated at 555 AM EST Thu Dec 24 2015 The fropa has occurred at all TAF sites this morning with VFR conditions expected to prevail through much of the TAF period. We'll see some mid-upper level clouds pass through today with light winds becoming SE by this afternoon. The next period of concern for flight restrictions will come late tonight as rain pushes back north into the region. At least MVFR restrictions can be expected after 7Z with IFR possible by 12Z tomorrow morning. Have kept the TAF optimistic for now. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........ZT Long Term.........ZT Aviation..........AMS
Hazardous weather outlook, Dec 24, 4:13 AM EST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 413 AM EST THU DEC 24 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-250915- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN... MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE... HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH... BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS... LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY... BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE... CAMPBELLSBURG...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WILMORE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE... HORSE CAVE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 413 AM EST THU DEC 24 2015 /313 AM CST THU DEC 24 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF HEAVY RAINFALL ARE LIKELY FRIDAY THROUGH EARLY NEXT WEEK AS THE WEATHER PATTERN CONTINUES TO BE VERY ACTIVE. 4 TO LOCALLY 6 INCHES OF RAIN COULD FALL BETWEEN FRIDAY AND TUESDAY. THIS MAY POSE FLOODING PROBLEMS...INCLUDING RIVERS. IN ADDITION...STRONG STORMS ARE POSSIBLE FRIDAY AND AGAIN NEXT WEEK. MAIN THREAT WOULD BE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT RAINFALL REPORTS ARE GREATLY APPRECIATED. ZT
In the hours before
Local storm report, Dec 24, 10:00 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 AM EST THU DEC 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG MCHENRY 37.38N 86.92W
12/23/2015 OHIO KY LAW ENFORCEMENT
TREE DOWN ON CAR IN MCHENRY. TIME ESTIMATED
FROM RADAR.
&&
KJDLocal storm report, Dec 24, 10:03 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1003 AM EST THU DEC 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND DMG 5 NW LEXINGTON 38.10N 84.53W
12/23/2015 FAYETTE KY PUBLIC
MANY REPORTS OF TREES DOWN IN THE CITY AND
COUNTY CAUSING TRAFFIC PROBLEMS.
&&
MRCLocal storm report, Dec 24, 10:08 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1008 AM EST THU DEC 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG 1 SE SHORT CREEK 37.53N 86.47W
12/23/2015 GRAYSON KY LAW ENFORCEMENT
TREES DOWN IN SHORT CREEK. TIME ESTIMATED
FROM RADAR.
&&
KJDLocal storm report, Dec 24, 10:10 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1010 AM EST THU DEC 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG LEITCHFIELD 37.48N 86.29W
12/23/2015 GRAYSON KY LAW ENFORCEMENT
TREES DOWN IN LEITCHFIELD. TIME ESTIMATED
FROM RADAR.
&&
KJDLocal storm report, Dec 24, 10:12 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1012 AM EST THU DEC 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 2 NW ECKERTY 38.33N 86.64W
12/23/2015 CRAWFORD IN EMERGENCY MNGR
EM REPORTED A FEW TREES DOWN ACROSS ROADWAYS
IN THE WESTERN PART OF THE COUNTY. TIME
ESTIMATED BASED ON RADAR.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Dec 24, 10:14 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1014 AM EST THU DEC 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND DMG WAX 37.35N 86.13W
12/23/2015 GRAYSON KY LAW ENFORCEMENT
TREES DOWN IN THE TOWN OF WAX. TIME
ESTIMATED FROM RADAR.
&&
KJDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 7:00 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 30 min |
| Dec 23, 7:05 PM EST | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 40 min |
| Dec 23, 7:12 PM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Warren | 33 min |
| Dec 23, 7:17 PM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Shelby, Spencer | 43 min |
| Dec 23, 7:29 PM EST | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Dec 23, 7:30 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Meade | 30 min |
| Dec 23, 7:45 PM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Warren | 30 min |
| Dec 23, 7:50 PM EST | Tornado Warning | LMK | Butler, Edmonson, Warren | 25 min |
| Dec 23, 7:58 PM EST | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Shelby, Spencer | 47 min |
| Dec 23, 8:06 PM EST | Tornado Warning | LMK | Edmonson, Grayson, Hart | 24 min |
| Dec 23, 8:23 PM EST | Severe Thunderstorm Warning | LMK | Grayson, Green, Hardin, Hart, Larue, Marion and 1 more | 37 min |
| Dec 23, 8:24 PM EST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Scott, Shelby, Woodford | 36 min |
| Dec 23, 8:39 PM EST | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 36 min |
| Dec 23, 8:59 PM EST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 46 min |
| Dec 23, 9:34 PM EST | Areal Flood Advisory | LMK | Fayette, Jessamine, Woodford | 3 hr |
| Dec 23, 9:38 PM EST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 22 min |
| Dec 23, 9:41 PM EST | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Metcalfe | 19 min |
| Dec 23, 10:01 PM EST | Severe Thunderstorm Warning | LMK | Green, Taylor | 29 min |
| Dec 23, 10:18 PM EST | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas, Scott | 3 hr |
| Dec 23, 10:19 PM EST | Areal Flood Advisory | LMK | Anderson, Mercer, Washington | 3 hr |
| Dec 23, 10:50 PM EST | River Flood Advisory | LMK | Bourbon | 36 hr |
| Dec 23, 10:58 PM EST | Special Weather Statement | LMK | Adair, Casey, Lincoln | 47 min |
| Dec 23, 11:00 PM EST | Special Weather Statement | LMK | Adair, Casey, Lincoln | 45 min |
| Dec 23, 11:03 PM EST | Severe Thunderstorm Warning | LMK | Adair, Casey | 27 min |
| Dec 23, 11:14 PM EST | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 36 min |
| Dec 23, 11:20 PM EST | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 40 min |
| Dec 23, 11:57 PM EST | Severe Thunderstorm Warning | LMK | Clinton | 33 min |
| Dec 24, 12:02 AM EST | Special Weather Statement | LMK | Garrard, Lincoln, Madison | 43 min |
| Dec 24, 2:17 PM EST | River Flood Advisory | LMK | Nicholas, Robertson | 52 hr |
Nearby
River Flood Warnings in Kentucky, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.